# SDR TWAA9709001

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31019
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1066
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 953000119
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 849 - DURING CRUISE AISLE SERVING CART EMITTED SMOKE.  DISCONNECTED SERVING CART.  FOUND MALFUNCTIONING HEATING PADS IN SERVING CART, MFG P/N 953000-119.  REPLACED AISLE SERVING CART.  SERVING CART OPERATION THEN CHECKED NORMAL. (M)
